# SDR SIMA20250325002

- Difficulty date: March 25, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY PHOTOLUMNESCENT LIGHT STRIP WORN OUT RH # 1-# 2-# 3 COMPLETE: RAR CABIN FLOOR EMERGENCY PHOTOLUMNESCENT LIGHTS RH # 1-# 2-# 3 IAW EMB 175 AMM 33-50-21
